Publicação:
Euclidean 4d exact solitons in a Skyrme type model

Nenhuma Miniatura disponível

Data

2005-01-27

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

We introduce a Skyrme type, four-dimensional Euclidean field theory made of a triplet of scalar fields n→, taking values on the sphere S2, and an additional real scalar field φ, which is dynamical only on a three-dimensional surface embedded in R4. Using a special ansatz we reduce the 4d non-linear equations of motion into linear ordinary differential equations, which lead to the construction of an infinite number of exact soliton solutions with vanishing Euclidean action. The theory possesses a mass scale which fixes the size of the solitons in way which differs from Derrick's scaling arguments. The model may be relevant to the study of the low energy limit of pure SU(2) Yang-Mills theory. © 2004 Elsevier B.V. All rights reserved.

Descrição

Idioma

Inglês

Como citar

Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics, v. 606, n. 3-4, p. 417-422, 2005.

Itens relacionados

Financiadores

Unidades

Departamentos

Cursos de graduação

Programas de pós-graduação